RUS  ENG
Full version
JOURNALS // Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya // Archive

Izv. Akad. Nauk SSSR Ser. Mat., 1973 Volume 37, Issue 2, Pages 319–328 (Mi im2249)

On a characterization of polynomial endomorphisms of $\mathbf C^2$

B. L. Fridman


Abstract: In this paper inequalities for some characteristics of polynomial mappings of $\mathbf C^2\to\mathbf C^2$ are obtained. These estimates are used to obtain some results on polynomial endomorphisms of $\mathbf C^2$ with constant nonzero Jacobian.

UDC: 513.83

MSC: 14E05

Received: 29.09.1972


 English version:
Mathematics of the USSR-Izvestiya, 1973, 7:2, 319–328

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025